Alert archive / Montana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 24, 2007, 9:31 PM MDT for Fergus County, Judith Basin County, Montana. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2007, 9:31 PM MDT (03:31 UTC)
- Expired
- Jun 24, 2007, 10:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
Counties Fergus County, MT, Judith Basin County, MT
The radar
The Great Falls radar (KTFX), 98 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:40 PM MDT | HAIL 1.75 | 6 Sw Stanford, MT | GOLF BALL SIZE HAIL FALLING 6 MILES SOUTHWEST OF STANFORD. |
| Jun 24, 9:45 PM MDT | HAIL 2 | Stanford, MT | LOTS OF QUARTER TO HEN EGG SIZE HAIL. BROKEN HOUSE WINDOWS DO TO HAIL. |
| Jun 24, 9:45 PM MDT | HAIL 2.5 | Stanford, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:06 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2164 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTFX 250331 SVRTFX MTC027-045-250415- /O.NEW.KTFX.SV.W.0049.070625T0331Z-070625T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 931 PM MDT SUN JUN 24 2007 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL FERGUS COUNTY IN CENTRAL MONTANA... NORTHERN JUDITH BASIN COUNTY IN CENTRAL MONTANA... THIS INCLUDES THE CITY OF STANFORD... * UNTIL 1015 PM MDT * AT 927 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES WEST OF STANFORD...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR STANFORD AROUND 940 PM MDT... NEAR DENTON AROUND 1000 PM MDT. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4717 11055 4701 11043 4727 10949 4750 10965 $$
4 follow-up statements
000 WUUS55 KTFX 250335 CCA SVRTFX MTC045-250415- /O.COR.KTFX.SV.W.0049.070625T0331Z-070625T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 931 PM MDT SUN JUN 24 2007 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JUDITH BASIN COUNTY IN CENTRAL MONTANA... THIS INCLUDES THE CITY OF STANFORD... * UNTIL 1015 PM MDT * AT 927 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES SOUTH OF GEYSER...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE STANFORD. WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING FOR CENTRAL MONTANA. LAT...LON 4717 11055 4701 11043 4710 10988 4736 11026 $$
000 WWUS55 KTFX 250342 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 942 PM MDT SUN JUN 24 2007 MTC045-250415- /O.CON.KTFX.SV.W.0049.000000T0000Z-070625T0415Z/ JUDITH BASIN MT- 942 PM MDT SUN JUN 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR NORTHERN JUDITH BASIN COUNTY... AT 941 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR STANFORD...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE WINDHAM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING FOR CENTRAL MONTANA. LAT...LON 4717 11055 4701 11043 4710 10988 4736 11026 $$ BRUSDA
000 WWUS55 KTFX 250359 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 957 PM MDT SUN JUN 24 2007 MTC045-250415- /O.CON.KTFX.SV.W.0049.000000T0000Z-070625T0415Z/ JUDITH BASIN MT- 957 PM MDT SUN JUN 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR CENTRAL JUDITH BASIN COUNTY... AT 948 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM. THIS STORM HAS PRODUCED GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR STANFORD...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING FOR CENTRAL MONTANA. LAT...LON 4723 11041 4701 11020 4713 10976 4731 11024 $$ 13
000 WWUS55 KTFX 250409 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1009 PM MDT SUN JUN 24 2007 MTC045-250419- /O.EXP.KTFX.SV.W.0049.000000T0000Z-070625T0415Z/ JUDITH BASIN MT- 1009 PM MDT SUN JUN 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUDITH BASIN COUNTY EXPIRES AT 1015 PM MDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4723 11041 4701 11020 4713 10976 4731 11024 $$ BRUSDA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:00 PM MDT, 31 minutes earlier.
Area forecast discussion, Jun 24, 9:00 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 900 PM MDT SUN JUN 24 2007 .UPDATE...THE AIRMASS REMAINS UNSTABLE ACROSS THE CENTRAL ZONES AND CONTINUED SEVERE THUNDERSTORMS ARE POSSIBLE. TORNADO WATCH FOR FERGUS COUNTY IS DUE TO EXPIRE AT 11 PM. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE ROCKIES DURING THE NIGHT. THIS WILL SPREAD SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE NORTHERN AND CENTRAL ZONES. ZELZER. && .PREV DISCUSSION... (ISSUED 621 PM MDT SUN JUN 24 2007) DISCUSSION... TONIGHT THROUGH TUESDAY...AIRMASS REMAINS CAPPED THIS AFTERNOON BUT EXPECTATION STILL EXISTS THAT THE CAP WILL BE BROKEN LATER THIS AFTERNOON AND CONVECTIVE ACTIVITY WILL DEVELOP. ALL THIS TRANSPIRING AHEAD OF AN UPPER TROF THAT APPROACHES WESTERN MONTANA TONIGHT. MODELS CONTINUE TO BRING SIGNIFICANT MOISTURE TO THE AREA LATE THIS EVENING AND INTO SUNDAY MORNING. UPPER TROF MOVES ACROSS SOUTHERN CANADA MONDAY WITH RIDGING RETURNING ON TUESDAY. TEMPERATURES WILL BE BELOW SEASONAL AVERAGES MONDAY BUT WARM TO NEAR SEASONAL VALUES TUESDAY. EMANUEL TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS ARE IN GOOD AGREEMENT BUILDING AN UPPER LEVEL RIDGE OVER MONTANA TUESDAY NIGHT INTO WEDNESDAY. THIS FEATURE THEN MOVES EAST AT REMAINS ANCHORED OVER EASTERN MONTANA AND THE DAKOTAS FOR THE REMAINDER OF THE MID RANGE PERIOD. AN UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN PACIFIC AND ATTEMPTS TO MOVE INLAND BY LATE IN THE PERIOD...BUT WILL MAKE LITTLE HEADWAY AS THE UPPER RIDGE STANDS FIRM. SCENARIO PUTS MY ENTIRE FORECAST AREA UNDER AN UNSTABLE SOUTHWEST FLOW ALOFT ONCE AGAIN. THIS WILL BRING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA...AND TEMPERATURES WILL WARM WELL ABOVE SEASONAL NORMALS. MPJ SATURDAY AND SUNDAY...A LOW PRESSURE TROUGH IS EXPECTED TO BE MOVING ONTO THE PACIFIC NORTHWEST COAST DURING THIS PERIOD. A CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THE CWA AS PACIFIC MOISTURE IN A SOUTHWEST FLOW ALOFT BEGINS TO MOVE EASTWARD. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. SAUCIER AVIATION... UPDATED 0020Z. A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER CENTRAL MONTANA THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER SOUTHWEST MONTANA...WHILE SCATTERED/NUMEROUS THUNDERSTORMS WILL OCCUR OVER NORTH CENTRAL MONTANA. THE BEST CHANCE FOR THUNDERSTORMS IS FROM 03Z UNTIL 15Z MONDAY. SOME THUNDERSTORMS WILL PRODUCE GUSTY WINDS/HAIL. STRONG WINDS WILL DEVELOP OVER NORTH CENTRAL MONTANA AFTER 16Z MONDAY...AND THEN CONTINUE UNTIL 00Z TUESDAY...WITH THE STRONGEST WINDS OCCURRING ALONG THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS. GENERALLY VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS...BUT A FEW LOCAL AREAS OF IFR/MVFR CONDITIONS ARE POSSIBLE IN/NEAR THUNDERSTORMS. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 48 65 41 74 / 60 40 10 0 CTB 44 63 38 69 / 70 60 10 0 HLN 53 71 43 78 / 60 40 10 10 BZN 48 73 38 76 / 30 20 10 0 WEY 37 64 32 69 / 10 0 0 0 DLN 46 71 37 77 / 20 10 10 10 HVR 53 68 47 76 / 60 60 10 0 LWT 52 66 41 73 / 40 20 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM MDT THIS EVENING FOR MTZ051. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 24, 6:20 AM MDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 620 AM MDT SUN JUN 24 2007 MTZ050-051-054-251230- JUDITH BASIN-FERGUS-MEAGHER- 620 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT. CONDITIONS WILL BECOME FAVORABLE FOR SOME OF THE THUNDERSTORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON AND EVENING HOURS. THEREFORE...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS PRECIPITATION DECREASES ON MONDAY...WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS THE AREA. WINDS WILL THEN DECREASE MONDAY NIGHT. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-013-045-047-251230- HILL-CHOUTEAU-LIBERTY-BLAINE- 620 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THIS EVENING...WITH SHOWERS BECOMING MORE NUMEROUS OVERNIGHT. CONDITIONS ARE FAVORABLE FOR SOME OF THE THUNDERSTORMS TO PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS PRECIPITATION DECREASES ON MONDAY...WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP ACROSS THE AREA. WINDS WILL THEN DECREASE MONDAY NIGHT. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-012-014-044-046-048-049-251230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 620 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP ACROSS THE AREA ON MONDAY. WINDS WILL THEN DECREASE MONDAY NIGHT. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-251230- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 620 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 24, 8:17 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
817 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 W GERALDINE 47.60N 110.31W
06/24/2007 E1.00 INCH CHOUTEAU MT PUBLIC
PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
MINUTES
0808 PM HAIL 1 SSE RAYNESFORD 47.26N 110.72W
06/24/2007 E0.88 INCH JUDITH BASIN MT TRAINED SPOTTER
&&
EKLocal storm report, Jun 24, 8:56 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
856 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL ROY 47.33N 108.96W
06/24/2007 M1.50 INCH FERGUS MT TRAINED SPOTTER
0807 PM HAIL 1 NE ROY 47.34N 108.94W
06/24/2007 M2.75 INCH FERGUS MT TRAINED SPOTTER
HAIL STONE LOOKED LIKE 2 GOLF BALLS FROZEN TOGETHER -
HAIL DAMAGE TO VEHICLES.
0810 PM HAIL 1 SE RAYNESFORD 47.26N 110.71W
06/24/2007 E1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF PEA TO QUARTER SIZED HAIL - 0.50 INCH OF RAIN IN
10 MINUTES
0835 PM HAIL 6 E GEYSER 47.27N 110.36W
06/24/2007 M1.75 INCH JUDITH BASIN MT OTHER FEDERAL
&&
BRUSDALocal storm report, Jun 24, 9:12 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
912 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 W GEYSER 47.27N 110.58W
06/24/2007 M1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF HAIL DESTROYED CROPS AND RAIN GAGE...BROKE
SKY-LIGHTS.
&&
BRUSDALocal storm report, Jun 24, 9:13 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
913 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL GEYSER 47.27N 110.49W
06/24/2007 E1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.
&&
BRUSDALocal storm report, Jun 24, 9:14 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN HILGER 47.25N 109.36W
06/24/2007 E2.00 INCH FERGUS MT CO-OP OBSERVER
2 - 21/2 INCHES RAIN IN LESS THAN 10 MINUTES ALONG WITH
SOME 1/2 INCH HAIL
0725 PM HAIL 2 N GERALDINE 47.63N 110.27W
06/24/2007 E0.75 INCH CHOUTEAU MT TRAINED SPOTTER
PEA TO PENNY SIZE HAIL FALLING FOR 20 MINUTES...ALONG
WITH VERY HEAVY RAIN. WIND GUSTS ESTIMATED AROUND 30 MPH.
0740 PM HAIL 2 W GERALDINE 47.60N 110.31W
06/24/2007 E1.00 INCH CHOUTEAU MT PUBLIC
PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
MINUTES
0743 PM HAIL 4 N MONARCH 47.16N 110.84W
06/24/2007 M0.88 INCH CASCADE MT NWS EMPLOYEE
NICKEL SIZE HAIL FALLING.
0747 PM HAIL 4 N MONARCH 47.16N 110.84W
06/24/2007 M1.75 INCH CASCADE MT NWS EMPLOYEE
0750 PM HAIL ROY 47.33N 108.96W
06/24/2007 M1.75 INCH FERGUS MT TRAINED SPOTTER
GOLF BALL SIZE HAIL FALLING IN THE CITY OF ROY.
0805 PM HAIL ROY 47.33N 108.96W
06/24/2007 M1.50 INCH FERGUS MT TRAINED SPOTTER
0807 PM HAIL 1 NE ROY 47.34N 108.94W
06/24/2007 M2.75 INCH FERGUS MT TRAINED SPOTTER
HAIL STONE LOOKED LIKE 2 GOLF BALLS FROZEN TOGETHER -
HAIL DAMAGE TO VEHICLES.
0808 PM HAIL 1 SSE RAYNESFORD 47.26N 110.72W
06/24/2007 E0.88 INCH JUDITH BASIN MT TRAINED SPOTTER
0810 PM HAIL 1 SE RAYNESFORD 47.26N 110.71W
06/24/2007 E1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF PEA TO QUARTER SIZED HAIL - 0.50 INCH OF RAIN IN
10 MINUTES
0815 PM HAIL 4 W GEYSER 47.27N 110.58W
06/24/2007 M1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF HAIL DESTROYED CROPS AND RAIN GAGE...BROKE
SKY-LIGHTS.
0815 PM HAIL GEYSER 47.27N 110.49W
06/24/2007 E1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.
0835 PM HAIL 6 E GEYSER 47.27N 110.36W
06/24/2007 M1.75 INCH JUDITH BASIN MT OTHER FEDERAL
&&
HERE IS A SUMMARY OF SEVERE WEATHER REPORTS RECEIVED SO FAR THIS
EVENING.
BRUSDALocal storm report, Jun 24, 9:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
922 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 14 SSE MILLEGAN 46.83N 111.26W
06/24/2007 E2.50 INCH MEAGHER MT CO-OP OBSERVER
VERY FEW LARGTE HAIL MOSTLY SMALL SOFT HAIL.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:37 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 19 min |
| Jun 24, 7:16 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 59 min |
| Jun 24, 7:33 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 27 min |
| Jun 24, 7:52 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 38 min |
| Jun 24, 7:58 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 62 min |
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 75 min |
| Jun 24, 9:56 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 64 min |
| Jun 24, 11:02 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 58 min |
| Jun 25, 7:28 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 47 min |
| Jun 25, 8:17 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 43 min |
| Jun 25, 8:43 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 62 min |
| Jun 25, 9:22 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.